# SDR FDEA201803220759

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 95,364 hours, 40,489 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 13000 FT,  FUMES FROM PACKS WERE EXCESSIVE. FOLLOWED QRH,  NR 1 & 2 PACKS WERE ON. FIRST OFFICER DETECTED A MUSTY ODOR. REMOVED AND REPLACED DIRTY 1, 2, & 3 ACM COALESCER BAGS IAW AMM 21-54-03. INSPECTED PACKS FOR CONTAMINATION, NONE NOTED.  COMPLIED WITH CLEANING IAW AMM 21-53-00-7,  NO FAULTS NOTED
